# SDR DXTA2012030504904

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 7,721 hours, 6,157 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 99125373
- Part serial: 683
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,721 hours, 6,157 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG INDICATOR DID NOT SHOW SAFE DOWN WHEN EXTENDED AND RED UNSAFE LIGHT ILLUMINATED.  YAWED ACFT TO ACHIEVE GOOD DOWN & LOCKED INDICATION.  LANDED NORMALLY.  ROLLOUT NORMAL.  DURING A 180 DEGREE LT TURN ON RAMP LT MLG INDICATED UNSAFE & RED UNSAFE LIGHT ILLUMINATED.  RETURNED TO NORMAL.  R & R LT MLG ACTUATOR IAW MM 32-30-04, REV 41.
